Cantor series constructions of sets of normal numbers
Bill Mance
Acta Arithmetica, Tome 155 (2012), p. 223-245 / Harvested from The Polish Digital Mathematics Library
Publié le : 2012-01-01
EUDML-ID : urn:eudml:doc:278873
@article{bwmeta1.element.bwnjournal-article-doi-10_4064-aa156-3-2,
     author = {Bill Mance},
     title = {Cantor series constructions of sets of normal numbers},
     journal = {Acta Arithmetica},
     volume = {155},
     year = {2012},
     pages = {223-245},
     zbl = {1276.11129},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-doi-10_4064-aa156-3-2}
}
Bill Mance. Cantor series constructions of sets of normal numbers. Acta Arithmetica, Tome 155 (2012) pp. 223-245. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-doi-10_4064-aa156-3-2/